# SDR WVER2019011201

- Difficulty date: January 12, 2019
- Submitted: January 12, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 38,535 hours, 28,472 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: SH6703592611
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK INDICATION NOTED ON FS 847 BL0 POST RIGHT SIDE HORIZONTAL FLANGE RADIUS AT AFT FASTENER COMMON WITH PRESSURE FLOOR, APPROX. .230 INCHES LONG BY 60%FSH. FAILED NDT INSPECTION.
